OJOp  Vol.3 No.1 , March 2014
RETRACTED: Optimal Control of an Elliptic System under Conjugation Conditions Involving Schrödinger Operator
ABSTRACT

The article has been retracted due to the investigation of complaints received against it. The substantial portions of the text came from A. Alsaban's paper, "Optimal control under Conjugation Conditions For elliptic Systems", and Ahmed Mohammed Abdallah’s article has been retraced because of plagiarism. The scientific community takes a very strong view on this matter and we treat all unethical behavior such as plagiarism seriously. This paper published in Vol.3 No.1 1-11, 2014, has been removed from this site.


Cite this paper
Abdallah, A. (2014) RETRACTED: Optimal Control of an Elliptic System under Conjugation Conditions Involving Schrödinger Operator. Open Journal of Optimization, 3, 1-11. doi: 10.4236/ojop.2014.31001.
References
[1]   Lions, J.L. (1971) Optimal Control of a System Governed by Partial Differential Equations. Springer-Verlag Band, New York. http://dx.doi.org/10.1007/978-3-642-65024-6

[2]   Serag, H.M. (2000) Distributed Control for Cooperative Systems Governed by Schrodinger Operator. Journal of Discrete Mathematical Science and Cryptography, 3, 227-234.
http://dx.doi.org/10.1080/09720529.2000.10697910

[3]   Serag, H.M. and Qamlo, A.H. (2005) On Elliptic Systems Involving Schrodinger Operators. The Mediterranean Journal of Measurement and Control, 1, 91-96.

[4]   Deineka, V.S. and Sergienko, I.V. (2004) Optimal Control of an Elliptic System with Conjugation Conditions and Neumann Boundary Conditions. Cybernetics and Systems Analysis, 40, 865-882.
http://dx.doi.org/10.1007/s10559-005-0026-7

[5]   Gali, I.M. and Serag, H.M. (1994) Distributed Control of Cooperative Elliptic Systems, the UAB. Georgeatrch International Conference on D.E. and Mathematical Physics, Birmingham, 1994.

[6]   Deineka, V.S. and Sergienko, I.V. (2001) Models and Methods for Problem Solution in Heterogeneous Media. Kyiv (in Russian), Naukova Dumka.

[7]   Qamlo, A.H. and Bahaa, G.M. (2013) Boundary Control for 2 × 2 Elliptic Systems with Conjugation Condition. Intelligent Control and Automation, 4, 280-286.

 
 
Top